Authors: Stević, Stevo 
Jiang, Zhi Jie
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Compactness of the differences of weighted composition operators from weighted Bergman spaces to weighted-type spaces on the unit ball
Journal: Taiwanese Journal of Mathematics
Volume: 15
Issue: 6
First page: 2647
Last page: 2665
Issue Date: 1-Jan-2011
Rank: M22
ISSN: 1027-5487
DOI: 10.11650/twjm/1500406489
Let Φ1 and Φ2 be holomorphic self-maps of the open unit ball B in CN, u1 and u2 be holomorphic functions on B and let weighted composition operators W Φ1,u1; WΦ2,u2: Apα → H∞v be bounded. This paper characterizes the compactness of the difference of these operators from the weighted Bergman space Apα, 0 < p < ∞, α >-1, to the weighted-type space H∞v of holomorphic functions on B in terms of inducing symbols Φ1, Φ2, u1 and u2. For the case p > 1 we find an asymptotically equivalent expression to the essential norm of the operator.
Keywords: Compact operator | Essential norm | Weighted bergman space | Weighted composition operator | Weighted-type space
Publisher: Mathematical Society of the Republic of China
Project: Science Foundation of Sichuan Province (No.09ZC115)

Show full item record


checked on Jun 15, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.